# SDR SWAA2023081778814

- Difficulty date: July 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 787 BTW STR 8R TO 9R AT PASSENGER CABIN 2023-447565<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512 AND DUE DATE: 17-DEC-23.;[02] PERFORMED HFEC ON AREA AND NOT FOUNS CRACK INDICATION; INSTALLED BRACKET AND FASTENER ON FRAME LOCATED BS787 BETWEEN STR 8R TO STR 9R I.A.W B737-700 SRM 51-40-02. AND DRAWING #146A1133REV: - .SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] CORRECTED STEP 2 CORRECTED ITEM 1 PERFORMED HFEC INSPECTION ON AREA AND NOT FOUND CRACK INDICATION; INSTALLED BRACKET AND FASTENER ON FRAME LOCATED BS787 BETWEEN STR 8R TO STR 9R I.A.W B737-700 SRM 51-40-02. AND DRAWING #146A1133REV:- .SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] PERFORMED HFEC INSPECTION ON AREA AND NOT FOUND CRACK INDICATION; INSTALLED BRACKET AND FASTENER ON FRAME LOCATED BS787 BETWEEN STR 8R TO STR 9R I.A.W B737-700 SRM 51-40-02. AND DRAWING #146A1133REV:- .SEE INDIVIDUAL STEP SIGN OFFS BELOW ITEM RII
